It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-02-2003, 12:35 PM   #1
Junior Member
 
Join Date: Sep 2002
Posts: 35
yem52300 HB User
Talking after accutane help

hey everybody,

it's been a while since I've posted on here. Just finished 5 months of accutane and am clear except for some tiny bumps that just sprang up. During my course I washed only with water and have continued to do so. I'm thinking I should use something but I don't know what and I don't want to go back down that road of using products that in the end do more harm than good. Any suggestions? I know this topic has been posted before so sorry for the redundancy.

------------------

 
Sponsors Lightbulb
   
Old 09-02-2003, 01:19 PM   #2
Junior Member
 
Join Date: Jun 2003
Location: Pennsylvania, USA
Posts: 36
cured for now HB User
Post

Hi, I also recently completed my Accutane course. I'm clear as can be...except for sometimes few tiny little ones, same as yours probably but nothing compared to the nightmare before.
Anyways...I used Cetaphil gentle skin cleanser while on Accutane and still use it now, a few months after. It works great and will not harm your skin. I'm actually surprised you only used water, you would think there would still be alot of dirt and oil on your face after splashing it with water. Hope that helps!


 
Sponsors Lightbulb
   
Old 09-02-2003, 05:47 PM   #3
Member
 
Join Date: Sep 2003
Location: Beverly Hills
Posts: 58
Big_Wreck HB User
Post

i am currently on accutane, another month and a half to go and also worried about what to do afterwards. i am pretty clear for the most part, although my chin still seems to breakout. hopefully this will end before the treatment does. i am planing to use B5 after accutane as i have read others who have had success keeping their accutane results by using this. Goodluck

 
Old 09-02-2003, 06:07 PM   #4
Senior Member
(male)
 
Join Date: Oct 2002
Posts: 265
senoflys HB User
Post

go on a topical as soon as you finish. Not everybody has to do this but for me I have to because if I don't go on a topical like tazorac then the acne will come back.. I did accutane once and dind't go on a topical and it came back. The second time around i still didnt' use a topical and i'm wishing i had. So now, if i do a third course, i will definitely go on a topical. My derm never told me about going on a topical as a maintenance until after my second course .

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question for anyone who took Accutane as a teenager or child? derekm Acne 5 10-27-2011 03:01 PM
Does BC stop working for skin after awhile? muchacha Acne 7 08-03-2011 04:01 PM
after accutane realsad Acne 27 05-21-2010 06:52 PM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-20-2010 12:32 AM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 06:23 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!